# SDR TWAA9903904

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND STATIC BURN ON CABIN WINDOWS ON RT SIDE OF ACFT NUMBERS 6, 7, 13, 14, AND 15.  BLENDED PER SRM 53-05 FIG 111.  REPAIRED PER ARA 16117.
